Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 7, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982)
Bull. Amer. Math. Soc. 7 (1982)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982)
Bull. Amer. Math. Soc. 7 (1982)
More Information
Full-text PDF    
Non-Euclidean functional analysis and electronics
J. William Helton.
Bull. Amer. Math. Soc. 7 (1982), 1-64
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656197
The inverse function theorem of Nash and Moser
Richard S. Hamilton.
Bull. Amer. Math. Soc. 7 (1982), 65-222
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656198
Classifying $G$ spheres
Ib Madsen and Mel Rothenberg.
Bull. Amer. Math. Soc. 7 (1982), 223-226
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656199
A Torelli theorem for simply connected elliptic surfaces with a section and $p_{g} ⩾2$
K. Chakiris.
Bull. Amer. Math. Soc. 7 (1982), 227-232
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656200
Normal, not paracompact spaces
William G. Fleissner.
Bull. Amer. Math. Soc. 7 (1982), 233-236
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656201
Fast recursion formula for weight multiplicities
R. V. Moody and J. Patera.
Bull. Amer. Math. Soc. 7 (1982), 237-242
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656202
A solution to a problem of J. R. Ringrose
David R. Larson.
Bull. Amer. Math. Soc. 7 (1982), 243-246
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656203
On the cohomology of Chevalley groups
Eric M. Friedlander and Brian Parshall.
Bull. Amer. Math. Soc. 7 (1982), 247-250
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656204
Unipotent and prounipotent groups: cohomology and presentations
Alexander Lubotzky and Andy R. Magid.
Bull. Amer. Math. Soc. 7 (1982), 251-254
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656205
The Whitehead conjecture and splitting $B( \mathbf{Z}/2 )^{k}$
N. J. Kuhn, S. A. Mitchell and S. B. Priddy.
Bull. Amer. Math. Soc. 7 (1982), 255-258
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656206
Brownian motion, geometry, and generalizations of Picard’s little theorem
S. I. Goldberg and C. Mueller.
Bull. Amer. Math. Soc. 7 (1982), 259-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656207
Smooth extendability of proper holomorphic mappings
Klas Diederich and John Erik Fornaess.
Bull. Amer. Math. Soc. 7 (1982), 264-268
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656208
Proper holomorphic mappings extend smoothly to the boundary
Steven Bell and David Catlin.
Bull. Amer. Math. Soc. 7 (1982), 269-272
Abstract, references and article information
Full-text PDF    
MathSciNet review: 656209

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The decision problem: Solvable classes of quantificational formulas, by Burton Dreben and Warren D. Goldfarb.
Unsolvable classes of quantificational formulas, by Harry R. Lewis.
Reviewer: Yuri Gurevich
Bull. Amer. Math. Soc. 7 (1982), 273-277
Review information
Full-text PDF
Pseudodifferential operators, by Michael E. Taylor.
Reviewer: J. J. Duistermaat
Bull. Amer. Math. Soc. 7 (1982), 277-279
Review information
Full-text PDF
$K$-theory of forms, by Anthony Bak.
Reviewer: Andrew A. Ranicki
Bull. Amer. Math. Soc. 7 (1982), 279-280
Review information
Full-text PDF
The geometry of biological time, by Arthur T. Winfree.
Reviewer: Joel E. Cohen
Bull. Amer. Math. Soc. 7 (1982), 280-283
Review information
Full-text PDF